Active ingredients: gabapentin
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hi, i wonder if you can help or at least offer a little advice? My partner was recently admitted to hospital and upon her discharge, she was prescribed Gabapentin, this was two weeks ago.. since taking Gabapentin for the last two weeks, my partner has changed, she is now very paranoid and also aggressive towards me and the rest of the family.. Can we safely say that these are side effects that are commonly associated with Gabapentin?? just to offer a little more info for your consideration, my partner was also prescribed morphine tablets to be taken daily alongside the Gabapentin. Any info would be most helpful indeed. Many thanks and best regards. L Darwen.
Is Gabapentin make you diarhea. I have that symtom . It is so seriously. What medication coould help me to stop it ? Even I take Lomotril It doesn't working . I always made it my pant . I'm so shame . I did talk to my primary doctor. He just gave me Lomotril . I need help ! Thank you so much
Hi, my name is Sabrina. I am 41 years old. I had a hysterectomy 7 years ago when my surgeon diagnosed me with possible adenomiosis. While inside she chose to remove a mass (scar tissue) from my abdominal area right above my pubic bone. She says it was from a past C-section. She said after surgery that it was too close to nerves in my abdominal so she had to stop cutting and did not get all of it. She made this announcement in front of my entire family. Later she denied ever removing anything and the surgical notes read smooth and coming with just a hysterectomy. Because of the nerve damage I had a very long painful recovery. A recovery not fully met yet. I spent about two years trying to get a diagnosis as to why I still had so much pain in my ovary area my bowel rectum and lower back not to mention extremely weak all the time. Finally a doctor placed me on gabapentin. I have been on it for years now and just last year I began having severe stomach nausea, burning in the pit of my stomach also it felt like a pine cone stuck in the pit of my stomach right under my breast plate in the center of my upper stomach. They say I have gallstones but also possible hematomas and....inflammation and erosion of the lining of my stomach. I suffer daily. I drink malox like milk and I can't eat nearly anything makes .e sick and hurt. I am wondering if gabapentin is what has caused my lining of my stomach to become so eroded.? Also, I can never seem to pass gas and it builds up until I swell painfully and heavily in my lower abdomen which hurts my adhesions even worse. Also, wonder if it is tied to why I have recurring vaginal infections every two months or so.? Does anyone else have problems with gabapentin cauing stomach problems??
Burning Sensation halfway around my ches, just below my breast on the right side of my body. Feels not quite as painful as Shingles with no external or visible signs. My doctors can't tell me with any degree of certainty what the problem is, but keep me on these ineffective pain meds. Gabapentin, Duloxetine, Topiramate, Amitriptyline, Lidocaine 5%, Voltaren, Trazodone, and Zolpidem.
More questions for: Gabapentin
I've been taking Gabapentin for a few months now and I'm starting to have effects. Hands swollen and painful. Sores in my mouth. Blood blister on roof of my mouth. Sore throat as well. Dr today again. Ty. J
Have been on 400 mgs. of Gabapentin for two and a half months for head tremors. Three weeks ago noticed I wasn't feeling up to par. Had blood tests done and was told my iron count was down to 28 from 114 from six months ago. Am going to stop the Gabapentin. Never had a problem with my iron count before. I'm a 68 yr. old female.
I'm a 50 year old female been taking Gabapentin for about 3 years I was already on 60 mg of morphine twice a day and Lortab for breakthrough pain my pain management doctor quit and my insurance sent me to a new one who continued the same meds which seem to be working fine I've been taking pain meds for 10 years I have Marfan syndrome I've had over 35 surgeries and so many bones broken so my pain is very bad this new. Doctor told me he wanted me to start taking Gabapentin he gave me a blister pack to start and then a prescription I asked him why because the other pain meds seem to be working fine and he said well ibuprofen upset your stomach if you take too much and this is like ibuprofen but stronger it made me dizzy and unsteady On My Feet at first and kind of lethargic he told me oh you'll work through that do not stop taking it so I trusted him and did and I feel silly because I've had so many side effects that I couldn't even imagine we're possible on a medication that wasn't even a controlled substance I am so so angry that I wasn't warned I stay secluded in my house all the time and from my family it is so awful depression anger horrible anxiety crying fits that are ridiculous I had pneumonia last month and have had three viral infections in the last year I've had belts where I can't even speak right and I have no idea that's what was causing it I never had any side effects like that for years on pain medication felt like I'm literally going crazy I tried to stop taking it cold turkey well that was a mistake that was all symptoms of this crap are so bad unlike anything in opiate ever dreamed of giving me it felt like I was flayed living and hung out in the sun horrible horrible sweats nightmares Etc so I had to go back on to get off suicide comes to my mind constantly and it makes me so mad that I can't stop these thoughts even after not taking it for 4 days when I would take my regular pain meds it wouldn't feel like I took anything which made it worse all the way around I don't know how to get off this I'm trying to wean myself off when I read about all the other people having problems with it it made me so mad I don't understand why doctors are prescribing this off label they need to understand what it's doing to some of the people I will do anything to help the study
More reviews for: Gabapentin
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.